Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took antibiotics. Got thrush. Burning during urination. Used creams, Difflucan. No improvement. See the doctor?

HI there i am a 28year old female i was on an antibiotic for an ear infection about 8 weeks ago and got thrush after the antibiotic, i got diflucan used creams and pessary.for the past five weeks i have burning when i urinate and urge to go alot and especially at night 5-6 times and still feel burning. Iwas at the doctor he said i had no infection show up in my urine so i got sachets for cysitis, it still has not cleared and i have white particles floating in my urine. I also work in healthcare so used the reagent stips for urinalysis and blood has showed up the last two weeks in my urine but no infection. I suspect i still have cystitis or maybe a yeast infection. should i return to my doctor?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
I suggest you to repeat urine examination.
Antispasmodic and urine alkalizer can help.
Antibiotics for UTI.
Drink lot of water and citrus fruits.
Consult a doctor for prescription
Hope this helps.
Dr Nilofer
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor